# SDR AALA20100416TUL06

- Difficulty date: April 16, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 30,891 hours, 12,565 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLO - FLIGHT ATTENDANT REPORTED A BURNING ODOR AND SMOKE VISIBLE IN THE FORWARD GALLEY AREA NEAR THE OVENS.  EMERGENCY DECLARED AND FLIGHT RETURNED CLO LANDED WITHOUT INCIDENT.  REPLACED BOTH FIRST CLASS GALLEY OVENS.  SYSTEM GROUND CHECK NORMAL OPERATION.
